# SDR SWAA2018030820286

- Difficulty date: February 22, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 41,225 hours, 21,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A1503
- Condition: Cracked
- Location: Bs 196
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD E&E BAY ANGLE CRACKED AT BS 196+2, LBL 14, LOWER FORWARD CORNER.   R & R THE ANGLE IAW DWG.
